On the size of a double blocking set in PG(2,q)

S.M. Ball, A. Blokhuis

Research output: Contribution to journalArticleAcademicpeer-review

29 Citations (Scopus)

Abstract

We obtain lower bounds for the size of a double blocking set in the Desarguesian projective planePG(2,q). These bounds are best possible forq<11 and in the caseqis a square. With the same technique we also exclude certain values for the size of an ordinary minimal blocking set.
Original languageEnglish
Pages (from-to)125-137
JournalFinite Fields and their Applications
Volume2
Issue number2
DOIs
Publication statusPublished - 1996

Fingerprint Dive into the research topics of 'On the size of a double blocking set in PG(2,q)'. Together they form a unique fingerprint.

Cite this